# SDR SWAA043675

- Difficulty date: December 19, 2004
- Submitted: December 21, 2004
- Operation: Air carrier
- Aircraft: N650SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27720
- Aircraft time: 25,560 hours, 21,344 cycles
- System (JASC): 5240 · Service Doors
- Part: Frame
- Part number: 6969854
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND FWD SERVICE DOOR AFT FRAME AT LOWER CORNER CRACKED.  REPAIRED DOOR FRAME PER BAC DRAWING.
